Jump to content
CrazyBoards.org

Recommended Posts

Yes, abilify is one of my favorite meds because it calms my head down and significantly reduces the hallucinations/delusions. 

 

The full effect took about 7 weeks for me to get to a point of stability with this med.  It worked to an extent before that, but it took awhile for it to build up in my system.

Link to comment
Share on other sites

It's been beneficial for me. I can't pinpoint exactly how long it took to work because I was fairly stable when I started trying (just overly sedated from Geodon).

 

It does tend to be activating and has caused some people to go manic, but it's worked as a good anti-depressant/mood stabilizer of sorts for me.

Link to comment
Share on other sites

I take 30mg and it works for me. Got me out of a long term (year long) hospitalization. I think it just took a few weeks to work once I got up to a good dose for me.

Me too I'm on 30 mg it stabilizes my mood swings but didn't help to get rid of my delusions.

Edited by isbipo
Link to comment
Share on other sites

I've been on it almost three months and it doesn't seem to have done anything (akathisia aside). I don't know whether I should axe it or try a higher dose.

 

Personally I would ask if you could try a higher dose.  It doesn't work for me under 30 mg, but I am on 45 mg now, when the seasons change and my mood changes.

Link to comment
Share on other sites

I've been on it almost three months and it doesn't seem to have done anything (akathisia aside). I don't know whether I should axe it or try a higher dose.

 

If your pdoc advises it, I'd also try a higher dose. 10 mg was borderline for me. It really, really kicked in for me at 15 mg.

Link to comment
Share on other sites

  • 4 weeks later...

I seem to be getting brain fog on 15mg. My mood is now close normal even without the Concerta/Ritalin, but I don't know if that's due to the Abilify. I feel physically and mentally slow and I've been sleeping more. Hopefully it will pass.

Link to comment
Share on other sites

I'm sure my experience is rare.

I got manic, but did not end up in the hospital. I have never been hospitalized, though. But of course, I came off of it.

 

ETA: My pdoc said while this wasn't exactly a common side effect, it is common enough that most pdocs should know what is going on. If I recall, it's on the PI, too.

Edited by crtclms
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...